MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a catheter separation occurred and was removed with a snare.The 100% stenosed target lesion was located in the mildly tortuous and moderately calcified iliac artery.A 90cm rubicon 35 guide catheter was selected for use.During the procedure, a catheter separation near the third marker from the tip was noted.The device fragment was removed with snaring device and the procedure was completed.No further patient injury was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The device was visually and microscopically inspected for damage.The devices shaft showed damage in the form of a kink located 17cm from the tip and a separation located 17.5cm from the tip.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The device was confirmed for a kink and a separation of the shaft.

Brand Name
RUBICON 35
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17794543
Report Number2124215-2023-47446
Device Sequence Number5519014
Product Code DQY
UDI-Device Identifier08714729832041
UDI-Public08714729832041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2026
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0030916650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE:RADIFOCUS35; GUIDEWIRE:RADIFOCUS35; STENT:VBX; STENT:VBX
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown